MAUDE Adverse Event Report: BARD ACCESS SYSTEMS REP CONN, 8FR ORANGE; PORT AND CATHETER ACCESSORIES

BARD ACCESS SYSTEMS REP CONN, 8FR ORANGE; PORT AND CATHETER ACCESSORIES
Model Number 7712800
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A lot history review could not be performed as the lot number was not provided.Although the sample was not returned for evaluation, two electronic photos were provided for review.The investigation is confirmed for connector detachment from catheter, as the photos showed an 8 fr groshong connector separated from the catheter.No damage on the connector, caps, catheter or over sleeve was apparent in the photos.The connector stylet was not visible in either photo.The definitive root cause could not be determined based upon available information.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported information indicated that model 7712800 port and catheter accessories allegedly experienced a detachment of device component.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The (b)(6) male patient was (b)(6).

Brand Name
REP CONN, 8FR ORANGE
Common Device Name
PORT AND CATHETER ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8822596
Report Number3006260740-2019-02179
Device Sequence Number14209892
Product Code LJS
UDI-Device Identifier00801741087028
UDI-Public(01)00801741087028
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7712800
Device Catalogue Number7712800
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/24/2019
Patient Sequence Number1